Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: what dose were you at that you lost -Gal.. Nycole

Posted by Gabbix2 on July 6, 2003, at 19:43:54

In reply to Re: what dose were you at that you lost 20 lbs.?, posted by Nycole on July 6, 2003, at 0:59:43

If you've started the Topamax at a relatively low dose, which is likely, don't panic,
It wasn't until I reached the 150 range that I started losing all the weight, and for most people its higher than that. Now that I've been at 200 for about a month I notice a weekly drop.
For instance some jeans I couldn't wear last week
to the day, I could wear yesterday..
So don't give up!

Galkeepinon I take most of mine at night, cause it makes me so sleepy, I take, 50 mgs in the late afternoon and 150 right before bed.

The plans to market it as a weight loss drug
were stopped because their were too many side effects. Not really health side effects though,
the tingling of the feet, which I get sometimes,
and the "stupids" which I still get in waves, but definitely less than I did.

Still the weight loss right now is more important than anything. The extra weight just devastated me after everything else you know, it was like
one more godd*** thing. I'm sure you understand


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Gabbix2 thread:50878
URL: http://www.dr-bob.org/babble/20030701/msgs/239725.html